# SDR REXA2019042670514

- Difficulty date: April 17, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N293PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15293
- Aircraft time: 13,054 hours, 8,952 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322605
- Condition: Corroded
- Location: Bs 672-986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDE SEAT RAIL BTW 672-722, 743-763, 780-847+14, 847+14-907, 907-986.  CORROSION SEAT RAIL  REPLACED PER CRJ-900 SRM 51-41-02-001-001-A01 AND AMM 53-00-49-400-801
